# SDR MWEA010109

- Difficulty date: January 23, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59124921
- Condition: Misinstalled
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR JAMB REPAIR IMPROPERLY INSTALLED, STATION 200, NEXT TO BAYONET ROLLERS.  FABRICATED AND INSTALLED DOUBLER REPAIR.
